# SDR SIMA201026501

- Difficulty date: September 21, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 17,463 hours, 14,319 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 12308771405
- Condition: Broken
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3157 DURING TAXI THE CREW REPOPTED THE ESCAPE DOOR ROPE ON THE CAPTAINS SIDE HAS A BROKEN HINGE TAB.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE ESCAPE ROPE DOOR ON CAPTAINS SIDE IAW EMB 140 AMM 25-60-07.  THE AIRCRAFT WAS RETURNED TO SERVICE.
